# SDR CA150608006

- Difficulty date: June 7, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 50,863 hours
- Engine: Cfmint CFM565A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Module
- Part number: C247360012
- Condition: Defective
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON TAXI CREW HAD A SUDDEN LOSS OF NOSE WHEEL STEERING WHICH REQUIRED SUDDEN BRAKING.  LANDING GEAR SAFETY VALVE 49GA REPLACED IAW AMM 32-31-17, PB401.  STEERING MODULE 6GC REPLACED IAW AMM 32-51-51, PB 401.  OPS CHECK AND LEAK CHECK C/OUT OK , NOSE WHEEL STEERING SYS CHECK OK, SERVICEABLE.
